# SDR DALA2019100205635

- Difficulty date: October 1, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 51,692 hours, 26,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE EPSU LEFT EMERGENCY DOOR IAW AMM 33-51 AND REMOVED AND REPLACED EPSU BATTERY IAW AMM 33-51 OPS TESTED GOOD.
